Diophantine equations and class numbers of real quadratic fields

Volume 97 / 2001

Xiaolei Dong, Zhenfu Cao Acta Arithmetica 97 (2001), 313-328 MSC: 11R11, 11R29, 11D41. DOI: 10.4064/aa97-4-2

Authors

  • Xiaolei DongDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, P.R. China
  • Zhenfu CaoDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image